# SDR SWAA113335

- Difficulty date: May 1, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 76,804 hours, 68,858 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND CRACKED STRINGER CLIP, BS 747, STR 19L.  REMOVED AND REPLACED CLIP PER SRM.
